# SDR C77A20151201001

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 21,498 hours, 12,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,498 hours, 12,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK, PN 170-86082-003 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  3.0 INCHES X 1.0 INCH WITH 100% MATERIAL LOSS.  1.2 INCHES X .85 INCH DEEP X .051 INCH DEEP & 2.50 INCHES X .40 INCH X .063 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS AFTER THE PERMANENT REPAIR ACCOMPLISHMENT.  EO E175-53MR-222.1 WILL BE ISSUED TO ACCOMPLISH THE PERMANENT REPAIR WITHIN THE 7,500FC FLY BY.  EO E175-53MR-222.2 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133 FC OR 13,476FH IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-222 UNDER WO 1991116.
